Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant crystalline cohomology and base change


Author: Elmar Grosse-Klönne
Journal: Proc. Amer. Math. Soc. 135 (2007), 1249-1253
MSC (2000): Primary 14F30, 13Dxx
Published electronically: October 18, 2006
MathSciNet review: 2276631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a perfect field $ k$ of characteristic $ p>0$, a smooth proper $ k$-scheme $ Y$, a crystal $ E$ on $ Y$ relative to $ W(k)$ and a finite group $ G$ acting on $ Y$ and $ E$, we show that, viewed as a virtual $ k[G]$-module, the reduction modulo $ p$ of the crystalline cohomology of $ E$ is the de Rham cohomology of $ E$ modulo $ p$. On the way we prove a base change theorem for the virtual $ G$-representations associated with $ G$-equivariant objects in the derived category of $ W(k)$-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F30, 13Dxx

Retrieve articles in all journals with MSC (2000): 14F30, 13Dxx


Additional Information

Elmar Grosse-Klönne
Affiliation: Mathematisches Institut der Universität Münster, Einsteinstrasse 62, 48149 Münster, Germany
Email: klonne@math.uni-muenster.de

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08634-5
PII: S 0002-9939(06)08634-5
Keywords: Crystalline cohomology, base change, virtual representation
Received by editor(s): February 15, 2005
Received by editor(s) in revised form: November 21, 2005
Published electronically: October 18, 2006
Communicated by: Michael Stillman
Article copyright: © Copyright 2006 American Mathematical Society